# SDR UIEA2011011400117

- Difficulty date: January 14, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,043 hours, 14,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1920-1945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO INTERCOSTAL STA 1920 - 1945 LBL 15. ANCHOR NUT UNDER SKIN CORRODED OFF. TO DO REPAIR.(INTERCOSTAL REMOVED AND REPLACED PER SRM 51-30-02. NUTS REPLACED PER SRM 51-30-02. SATISFATORY.)
